# SDR R61A201803010259

- Difficulty date: February 16, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N411YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000374
- Aircraft time: 10,989 hours, 7,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND FORWARD FUSELAGE WET AREA RIGHT AT FRAMES 13-14 JUST FORWARD OF SERVICE DOOR. REMOVED AND REPLACED FWD RT SEAL IAW SRM 51-40-08.
